# SDR F3LA200800368

- Difficulty date: June 16, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N941FR
- Make and model: Airbus A319-112
- Aircraft serial: 2483
- Aircraft time: 11,898 hours, 4,938 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367424100000
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE NON ROUTINE C045369.  DURING C2 C-CHECK INSPECTION NOTED AFT PIT FLOOR PANEL 151PE HAS SEVERAL PUNCTURES.  MAINTENANCE REPAIRED PANEL 151PE IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 53-02-00 PARAGRAPH 8C FUGURE 204.  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE.  (A)
